Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

18 (12).JPG



last weeks on accutane .... as u can see it really helped me ! :cry:

by the way .... on this pic I am totally drunk :cry:

From the album:

New face after accutane

  • 7 pictures
  • 0 comments
  • 18 image comments

Photo Information for 18 (12).JPG

Camera information


Recommended Comments

remeber me i am the guy that asked for your adivse on ur other pic

nice buddy happy for you !

I am on my 4th day of accutane i have a long way!

i really pary and hope it works! :D

Link to comment
remeber me i am the guy that asked for your adivse on ur other pic

nice buddy happy for you !

I am on my 4th day of accutane i have a long way!

i really pary and hope it works! :D

hehehe of course i remember u !

happy for u too !

:dance:

Link to comment

hey whats upp its me again lol

I am on day 13

I this accutane is starting to work

hope soo reallyyyyy

By: Indrit

LATER buddy!!!

Link to comment

yeah... damn your perfectly clear. This is what I want to look like in 3 months when I'm done with accutane- clear-faced...and drunk

Link to comment
hey whats upp its me again lol

I am on day 13

I this accutane is starting to work

hope soo reallyyyyy

By: Indrit

LATER buddy!!!

hey i'm fine, my skin too :D but school started ;/

I wish you luck with your fight ;]

u have to be very patient, I saw really huge improve in 3-4 month.

regards

Link to comment
yeah... damn your perfectly clear. This is what I want to look like in 3 months when I'm done with accutane- clear-faced...and drunk

hey, thanks ;]

I'm in 7th month on accutane, and today i've sarted taking my last package. I'm taking it for so long time becasue I'm on low dosages.

I'm not sure u'll have big improve after 3 months, but i wish u that,

Progress is very personal

Link to comment

hey listen i dont know if you still read this but i asked you for advise and took acutane and it has done a veryy good job i stopped now the doctor said i am done but i have a bit of redness does that go waay it self?

Link to comment
hey listen i dont know if you still read this but i asked you for advise and took acutane and it has done a veryy good job i stopped now the doctor said i am done but i have a bit of redness does that go waay it self?

hey

I stopped take accutane about 4 months ago, and my skin was totally clear for 8 months...

Now I started agiain taking accutane, It's not terrible but the acnes were slowly comming back, than I went to see my doctor and got 20 mg per day.

Indrit: u know i am not a doctor, but i think that's the way it works. I think doctor knows what to do ;] u write you have redness but not the acnes so it's ok

best wishes

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×